Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Singularity-free regions for solutions of systems of nonlinear complex differential equations


Author: David V. V. Wend
Journal: Proc. Amer. Math. Soc. 18 (1967), 592-597
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9939-1967-0212244-3
MathSciNet review: 0212244
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. M. Das, Singularity-free regions for solutions of $ 2$nd order non-linear differential equations, J. Math. Mech. 13 (1964), 73-84. MR 0158111 (28:1337)
  • [2] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [3] E. L. Ince, Ord[ill]nary differential equations, Dover, New York, 1926.
  • [4] V. Lakshmikantham, Upper and lower bounds of the norm of solutions of differ ential equations, Proc. Amer. Math. Soc. 13 (1962), 615-616. MR 0137878 (25:1326)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212244-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society